

12 - 16	July 202	2 Virtual	World Congres

							12 - 16 July 2022 Virtual World Congress				
Legend>>	Workshop	s		Plenaries		Pro Con debates / Panel discussions / Networking Sessions	Oral Abstracts	Scientific Sessions	Sunrise Sessions	Social Programme	Cases over coffee
	Time Sl	ot]
US Pacific Time (GMT-7) US Eastern Time (GMT-4) Uniter Kingdor (GMT+	m & Central Europe 8	India	Tokyo, Japan (GMT+9)		Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	
								GRESS WORKSHOP DAY			
						,	JU	LY 12 - TUESDAY			
US Pacific US Eastern Time (GMT-7) (GMT-4)	m Europe 8	New Delhi, India	Japan	Sydney, Australia (GMT+10)	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	HALL 6
23:30 (- 1d) - 01:30 04:30 09:30		12:00 - 14:00	15:30 - 17:30	16:30 - 18:30	2 hours	WORKSHOP ID: 1 BABY LIBERATION - an innovative neurodevelopmental approach to optimise bundled care of infants in PICU		WORKSHOP ID: 3 All you need to know about Kidney Replacement Therapy in a PICU setting		WORKSHOP ID: 4 WFPICCS Evidence Hackathon: Engaging the conference community in collaborative knowledge synthesis	
01:30 - 04:30 - 09:30 01:45 04:45 09:45		14:00 - 14:15	17:30 - 17:45	18:30 - 18:45	15 min			COFFE	BREAK		
01:45 - 04:45 - 09:45 03:45 06:45 11:45		14:15 - 16:15	17:45 - 19:45	18:45 - 20:45	2 hours			WORKSHOP ID: 3 (Cont.) All you need to know about Kidney Replacement Therapy in a PICU setting		WORKSHOP ID: 4 (Cont.) WFPICCS Evidence Hackathon: Engaging the conference community in collaborative knowledge synthesis	
03:45 - 06:45 - 11:45 04:15 07:15 12:15		16:15 - 16:45	19:45 - 20:15	20:45 - 21:15	30 min			LUNCE	BREAK		
04:15 - 07:15 - 12:15 06:15 09:15 14:15	13:15 - 15:15 14:15 - 16:15	16:45 - 18:45	20:15 - 22:15	21:15 - 23:15	2 hours	WORKSHOP ID: 8 Sepsis – A Lifespan Approach	WORKSHOP ID: 9 Transcranial Doppler specific clinical applications for pediatric intensive care	WORKSHOP ID: 3 (Cont.) All you need to know about Kidney Replacement Therapy in a PICU setting	_	WORKSHOP ID: 4 (Cont.) WFPICCS Evidence Hackathon: Engaging the conference community in collaborative knowledge synthesis	WORKSHOP ID: 11 Promoting Improved Neurodevelopmental Outcomes in the Cardiac ICU
06:15 - 09:15 - 14:15 06:30 09:30 14:30		18:45 - 19:00	22:15 - 22:30	23:15 - 23:30	15 min			BR	EAK		
06:30 - 09:30 - 14:30 08:30 11:30 16:30	15:30 - 17:30 16:30 - 18:30	19:00 - 21:00	22:30 - 00:30 (+1d)	23:30 - 01:30 (+1d)	2 hours	WORKSHOP ID: 8 (Cont.) Sepsis – A Lifespan Approach	WORKSHOP ID: 9 (Cont.) Transcranial Doppler specific clinical applications for pediatric intensive care	WORKSHOP ID: 3 (Cont.) All you need to know about Kidney Replacement Therapy in a PICU setting	_	WORKSHOP ID: 4 (Cont.) WFPICCS Evidence Hackathon: Engaging the conference community in collaborative knowledge synthesis	WORKSHOP ID: 11 (Cont.) Promoting Improved Neurodevelopmental Outcomes in the Cardiac ICU



WFPICCS 2022 - 11th Congress of the World Federation of Pediatric Intensive & Critical Care Societies

CON	IGKE	35 5	CIEN	HIFIC	PKUG	KAMIME	
 		202		el-4			

								12 - 16 July 2022 Virtual World Congress				
Legend>		Vorkshops		Ple	lenaries		Pro Con debates / Panel discussions / Networking Sessions		Scientific Sessions			
		Time Slot			-							
	Cape Town & Central	Eastern Europe &	Delhi, To	okyo, S	Sydney,		HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	
Time Kin	Europe	Istanbul (GMA)	ndia Ja T+5:30) (Gf			Duration						
(GMT-4)	(GMT+2)	(GMT+3)		.,								
								PRE-CONG	GRESS WORKSHOP DAY			
									13 - WEDNESDAY			
US US	Cape Town	Time Slot Eastern										
Time Eastern	& Central	Europe & New			Sydney, Nustralia	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	HALL 6
	MT+1) Europe (GMT+2)		T+5:30) (Gf		6MT+10)	Duration						
23:30 (-	:30 -	09:30 - 12:	:00 - 15	i:30 - 1	16:30 -			WORKSHOP ID: 13		WORKSHOP ID: 15	WORKSHOP ID: 16	
01:30 04:30 0	9:30				18:30	2 hours		Continuous qEEG Monitoring in Pediatric Critical Care		Ethical challenges in the PICU	NAVA and NIV-NAVA Workshop	
	:30 - 9:45	11:30 - 14: 11:45 14			18:30 - 18:45	15 min			BRE	EAK		
01:45 - 04:45 - 09	:45 - 10:45 - 12:45	11:45 - 14:	:15 - 17	1:45 - 1	18:45 -	2 hours		WORKSHOP ID: 13 (Cont.)		WORKSHOP ID: 15 (Cont.)	WORKSHOP ID: 16 (Cont.)	
03:45 - 06:45 - 11	1:45 - 12:45 -	13:45 - 16:	:15 - 19	1:45 - 2	20:45 20:45 -	30 min		Continuous qEEG Monitoring in Pediatric Critical Care	LUNCH	Ethical challenges in the PICU	NAVA and NIV-NAVA Workshop	
04:15 07:15 1	2:15 13:15	14:15 16	6:45 2	0:15	21:15	30 111111		WORKSHOP ID: 19	WORKSHOP ID: 20	anta-en		
04:15 - 07:15 - 12	:15 -	14:15 - 16:			21:15 -	2 hours	WORKSHOP ID: 18	Data-driven sepsis research: an international data	Mechanical Ventilation and High Yield Pedagogy. A			WORKSHOP ID: 23 Bedside Ultrasound for the Neonatal and Pediatric
06:15 09:15 1	4:15	16:15 18	8:45 2	2:15	23:15		Post-operative care after congenital heart surgery	challenge to develop risk prediction models for pediatric sepsis mortality	Tandem Tracked Hands On Scenario Based Training Session for Critical-Care Clinician Educators.			Intensivist
06:15 - 09:15 - 14 06:30 09:30 1	:15 - 4:30 15:15 - 15:30	16:15 - 18: 16:30 19		2:15 - 2 2:30	23:15 - 23:30	15 min		·	BRE	EAK		
06:30 09:30 1	4:30	10:30 15	9:00 2	2:30	23:30			WORKSHOP ID: 19 (Cont.)	WORKSHOP ID: 20 (Cont.)			WORKSHOP ID: 23 (Cont.)
	:30 - 6:30 15:30 - 17:30			2:30 - 2 30 (+1d) 01	23:30 -	2 hours	WORKSHOP ID: 18 (Cont.) Post-operative care after congenital heart surgery	Data-driven sepsis research: an international data challenge to develop risk prediction models for pediatric	Mechanical Ventilation and High Yield Pedagogy. A Tandem Tracked Hands On Scenario Based Training Session			Bedside Ultrasound for the Neonatal and Pediatric
00.50 11.50 1	0.30	10.50	1.00	0 (10) 01	50 (110)		rost operative care area congenitar near sangery	sepsis mortality	for Critical-Care Clinician Educators.			Intensivist
08:30 - 11:30 - 16	:30 - 47:30 40:00	18:30 - 21:			01:30							
09:00 12:00 1	7:00 17:30 - 18:00	19:00 21	1.20	1d) - (00 (+1d) 02		30 min			BRE	EAK		
			51.0	, . 20, 02	(. 10)							
							Welcome Session &					
							Plenary 1					
	18:00 - 20:00	19:00 - 21:	:30 -	1d) - (02:00 (+1d) -	2 hours	"I am because we are an 'ubuntu' story from a South African PICU"					
11:00 14:00 1	9:00	21:00 23	3:30 03:0	00 (+1d) 04	:00 (+1d)		Moderator: Andrew Argent, South Africa					



										CONGRESS SCIENTIFIC PROGRAMME 12 - 16 July 2022 Virtual World Congress				
	Leg	end>>	w	orkshops			Plenaries		Pro Con debates / Panel discussions / Networking Sessions		Scientific Sessions	Sunrise Sessions	Social Programme	Cases over o
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	United Kingdom (GMT+1)	Cape Town & Central Europe	Time Slot Eastern Europe & Istanbul (GMT+3)	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)	Sydney, Australia (GMT+10)	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	
										JULY 14 - THURSDAY				
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	United Kingdom (GMT+1)	Cape Town & Central Europe	Time Slot Eastern urope & Istanbul (GMT+3)	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)	Sydney, Australia (GMT+10)	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5	
22:30 (- 1d) - 23:45 (- 1d)	01:30 - 02:45		57.70 00.45	08:30 - 09:45	11:00 - 12:15	14:30 - 15:45	15:30 - 16:45	75 min	Oral Abstracts Presentations: Infections/Repuis Moderator, Gold Rememblam, UK Burden and predictors of mortality of acuse tropical infections in headant Intended Care unit in a fertilary care teaching hospital in Moments indis, address & C. India Application of metagenousin cerespensations per & India Application of metagenousin cerespensations (PMCS) in diagnostic previousing a fertilation, legislation (PMCS) in diagnostic previousing a fertilation (PMCS) and application of metagenous in Section (PMCS) in diagnostic previousing in Pendiatric Severe Seguis: a Prospective Observational Study, Huljie Milso, China	Sunfise session (Panel/round table): Implementing guidelines internationally Moderators (Maridilarian systaphese, India Opening remarks, Murallidarian systaphese, India Basignand on how guidelines are actually developed, Straward Robert, San Straward (San San San San San San San San San San	Cases over coffee Septis Moderator: Andrew Argent, South Africa, Andrian Philmett, UK An unusual presentation of Bartonetta househe infection in a peciliatric patient, Ayadeji Otufoworu, USA Shock in a Yransplani Recipient: It's Not Always what it Septiment of Bartonetta Harmonio, Spain Covid 519 Industries (Leife Signitum Hermonio, Spain Covid 519 Industries (Leife Signitum Hermonio, Spain Acute fulminant cerebral edemain as gift with COVID-19 Infection, Wun Fung Hui, Hong Rong	Sunrise session: TAS-CAB Moderator: Mediame Nellis, USA Summary of TAN-CAB - Methods and Overall Recommendations, Marisme Nellis, USA Plasma and Platelet Transfusion Stategies for Critically III Children with Cancer, User Failure and/or Spesia/DIC, Research Profession Confession Critically III Children with Cancer, User Failure and Or Spesia/DIC, Research Profession Commendation Strategies for Critically III Children and Implementation of TAN-CAB Guidance, Remeth Remy, USA	Cases over coffee GTF and corrispherability Moderators in Metabolity Moderators in Metabolity Moderators in Metabolity Report of Metabolity Met	
23:45 (- 1d) -	02:45 - 03:00	07:45 - 08:00		09:45 - 10:00	12:15 - 12:30	15:45 - 16:00	16:45 - 17:00	15 min			BREAK			
00:00	03:00 -	08:00 - 09:20	00:00 10:20	10:00 -	12:30 -	16:00 - 17:20	17:00 - 18:20	80 min	The Lungs 1 Moderator: Brenda Morrow, South Africa	The Brain - Infection and the brain Moderator: Karthi Nallasamy, India	Covid-19 - Lessons learnt from across the globe	Sepsis 1 Moderator: Barney Scholefield, UK	The Kidney 1	
01:20	04:20	08:00 -	00:00 00:20	11:20	13:50 12:30 -	16:00 -	17:00 -	20 min	Is it pARDS and does it matter?	Bacterial infections	Moderator: Muralidharan Jayashree, India Justice and allocation of resources	Optimizing Hemodynamics in Septic shock: A bedside patient- centred approach	Moderator: Mignon McCulloch, South Africa What's new in AKI?	
00:20	03:20	08:20		10:20	12:50 12:50 -	16:20	17:20 16:20 -		Analia Fernandez, Argentina What really damages the lung during mechanical ventilation?	Arun Bansal, India Tropical diseases	Muralidharan Jayashree, India Multisystem Inflammatory Syndrome in Children (MIS-C)	Suchitra Ranjit, India What are the prospects for implementing precision therapy in	Rajit Basu, USA Is there a role for PD in the modern era?	
00:40	03:40	08:40	09:20 - 09:40	10:40	13:10	16:40	16:40	20 min	Martin Kneyber, Netherlands International pediatric ventilator liberation clinical practice	Karthi Nallasamy, India	Associated with Covid-19 Yonco Bulut, USA The impact of family presence restrictions on patients and	sepsis? Vanessa Soares Lanziotti, Brazil	Mignon McCulloch, South Africa	
00:40 - 01:00	03:40 - 04:00	08:40 - 09:00		10:40 - 11:00	13:10 - 13:30	16:40 - 17:00	17:40 - 18:00	20 min	guidelines Samer Abu-Sultaneh, USA	Viral infections Ericka Fink, USA	families: How can we do better? Jennifer Foster, Canada	Sepsis phenotypes - you may get more than you asked for! Scott Weiss, USA	Neonatal AKI and management thereof Ayse Akcan Arikan, USA	
01:00 - 01:20	04:00 - 04:20	09:00 - 09:20		11:00 - 11:20	13:30 - 13:50	17:00 - 17:20	18:00 - 18:20	20 min	Pulmonary Rehabilitation in the PICU and beyond Brenda Morrow, South Africa	Use of transcranial doppler in paediatric CNS infection Nicole O'Brien, USA	The psychological and moral impact of covid 19 on healthcare workers Anua Bansal, India	Temperature thresholds in PICU Barney Scholefield, UK	Innovations in RRT in resource limited environments Peter Nourse, South Africa	
01:20 - 01:45	04:20 -	09:20 - 09:45	10:20 - 10:45	11:20 - 11:45	13:50 - 14:15	17:20 - 17:45	18:20 - 18:45	25 min			BREAK			
01:45 - 02:30	04:45 - 05:30	00:45		11:45 - 12:30	14:15 - 15:00	17:45 - 18:30	18:45 - 19:30	45 min	Oral Abstracts Presentations Live Committee C	Oral Abstracts Presentations Uniting Moderators Area formed, India Moderators Area formed, India Moderators Area formed, India Malnutrition and obesity prevention in critically ill Latin American children a preliminary report of the Nutrition Adequacy of renormy and protein administration during nutritional support in Latin American critically ill children a preliminary report of the Nutrition Study, Sentagon Compos Millo, Eccodor Relationship between early enter an unstrion and clinical outcomes in critically ill podiatrix populations: A ystematic review, Wickel Gilbert, Combod Colinical outcomes in children with Diabetic Netwoodsois and associated thamme deficiency, General Same, James Relationship Color Study of the effects of Thamme, vitamin C and vitamin 812 a policital reverse sepsis and septic shock, Sumon Lingobothina, India	Oral Abstracts Presentations Covid and PiCLI policies Morent Index and PiCLI policies We arrest meant to go through the hardest parts of our lives allow file series of the property of the pr	Oral Abstracts Presentations Carrier in Terresentations Carrier in Terresentations Carrier in Terresentations Carrier in Terresentation Carrier Emergency Department distraction therapy for pain and analety in paedatin patients. A systematic review & meta- analysis of techniques potentially suitable for the prehospital assitting. Kortheyn Earstwood, Australia A national survey of sedation practice and clinicians' attitudes regarding sedation related in exact in U.S. paediatric intensive care units, Rebecca & Million. UR Assessment of Sedation during foron-invalve Verification in Children with Acute Respiratory Failure: A Multicenter observational study (ESDANIV), Moria Millionibres Advisors of the Carrier in Carrier in Carrier intensive Care Units, Carrier in Support A Fainters Portugal, intensive Care Units, Carrier in Support A Fainters Portugal, Protocolized Vs Conventional sedation among mechanically verificated children in a podiatric intensive care unit, Muchu Childenburan, India	Oral Abstracts Presentations Technique (International Conference Cender Enhancing the Efficiency of a Large-Scale Scoping Review wit Crowdourring and Machine-Learning Methodology, David Zorko, Cender A Widow in the Brain. Applying data science to quantitatively detect setures with minimal-density EE Oraphics Schine Abdullerefy. IX Top' Paediatric Critical Care Unit (PCCU): Building a computer similation to improve patient flow in a Sostilla PCCU, John Edwin Polimer, UK Implementation of Smart Spott Tester and treatment tracking system to support timely recognition and treatmen of ortically infolders, etc.) II indicates the political Conference of the Conference of ortically infolders (Indicate Conference Central Venous Catheter insertion Length Prediction Formula Large Height — A Before and After study, Hajime Okuwaki, Appen	
02:30 - 03:00	05:30 - 06:00	10:30 - 11:00		12:30 - 13:00	15:00 - 15:30	18:30 - 19:00	19:30 - 20:00	30 min	Plenary 2 The impact of COVID19 on PICC service and delivery Moderator: Andrew Argent, South Africa Hari Krishnan Kanthimathinathan, UK					
03:00 - 03:30	06:00 - 06:30	11:00 - 11:30		13:00 - 13:30	15:30 - 16:00	19:00 - 19:30	20:00 - 20:30	30 min	Plenary 3 What's new and what's not in pARDS Moderator: Brenda Morrow, South Africa Martin Kneyber, Netherlands					
03:30 - 05:00		11:30 - 13:00		13:30 - 15:00	16:00 - 17:30	19:30 - 21:00	20:30 - 22:00	90 min			LUNCH BREAK			
05:00 - 06:20		13:00 - 14:20		15:00 - 16:20	17:30 - 18:50	21:00 - 22:20	22:00 - 23:20	80 min	The Heart - Cardiology Moderator: Jane Cassidy, UK	Bioethics/Advocacy Moderator: Melanie Jansen, Australia	Resuscitation Moderator: John Applah, Ghana	Research in PICU Moderator: Nelson Sanchez-Pinto, USA	Fluids & Electrolytes & Metabolism Moderator: Andrew Argent, South Africa	
05:00 - 05:20	08:00 - 08:20	13:00 - 13:20	14:00 - 14:20	15:00 - 15:20	17:30 17:50	21:00 - 21:20	22:00 - 22:20	20 min	Basic science/Physiology/Anatomy <i>Michael Fundora, USA</i>	Children's rights and access to critical care Sebastian Gonzalez-Dambrauskas, Uruguay	New advances David Kloeck, South Africa	Data Science and Informatics Research in the PICU: From Bytes to Bedside Nelson Sanchez-Pinto, USA	How has fluid practice changed in HIC since FEAST? Anna Camporesi, Italy	



										12 - 16 July 2022 Virtual World Congress			
	Lege	end>>		Workshops			Plenaries		Pro Con debates / Panel discussions / Networking Sessions	Oral Abstracts	Scientific Sessions	Sunrise Sessions	
				Time Slot	t								
US Pacific Time (GMT-7)		United Kingdom (GMT+1)		Europe &	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)		Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5
05:20 - 05:40	08:20 - 08:40	13:20 - 13:40	14:20 - 14:40	15:20 - 15:40	17:50 - 18:10	21:20 - 21:40	22:20 - 22:40	20 min	Acute and chronic heart failure in the PICU Jane Cassidy, UK	Ethical Considerations for Children During Mass Emergencies Niranjan Kissoon, Canada	Challenges in CPR Elizabeth Hunt, USA	Precision science - Human genome across the world and issues in genetic variation - where should research be happening for the best answers for the most people? Roj Ramesar, South Africa	Fluids and nutrition - balancing water and calories <i>Luise Marino, UK</i>
05:40 - 06:00	08:40 - 09:00	13:40 - 14:00	14:40 - 15:00	15:40 - 16:00	18:10 - 18:30	21:40 - 22:00	22:40 - 23:00	20 min	Cardiac imaging <i>Fabio Joly, Brazil</i>	Ethical conflict in PICU: forget consensus - we need to learn how to have better quality arguments Melanie Jansen, Australia	Why train CPR where there is no PICU? John Applah, Ghana	Clinical Trials - Causality vs. association in research reporting - language matters! Robert Tasker, USA	Preventing cerebral oedema in DKA - current best practice Nicole McKinnon, Canada
06:00 - 06:20	09:00 - 09:20	14:00 - 14:20	15:00 - 15:20	16:00 - 16:20	18:30 - 18:50	22:00 - 22:20	23:00 - 23:20	20 min		Care planning - when parents and professionals don't agree <i>Erin Paquette, USA</i>	Outcomes of cardiac arrest <i>Vinay Nadkarni, USA</i>	What's hot and what's not - next two years of PICC research Tammara Jenkins, USA	Do fluid boluses harm more in LMICs? Evidence since FEAST? Andrew Argent, South Africa
06:20 - 06:45	09:20 - 09:45	14:20 - 14:45	15:20 - 15:45	16:20 - 16:45	18:50 - 19:15	22:20 - 22:45	23:20 - 23:45	25 min			BREAK		

17:00 - 18:15

Ensuring Longevity of Career in PICU

Moderators: Chinmay Joshi, Scotland & Dominic

Wooldridge, UK

Jurning back the clock. What i'd now tell myself as a new cansulant, Net Spenciely, UK How to avoid frustration and ensure longevity in resource-limited settings, Soon Ubdani, India Burnout. The Reality, Julie Richardson, Scotland How to support and guide young professionals to ensure longevity in the critical care career, Peter Cox, Canada

14:45 -16:00 15:45 - 17:00 16:45 -18:00

16:00 -18:00 - 19:00 18:00 -20:00

06:45 - 09:45 -

10:00 13:00

11:00

19:15 - 22:45 - 23:45 -

20:30

22:30

00:00 01:00 (+1d)

00:00 01:00 (+1d) - (+1d) - 120 min 02:00 (+1d) 03:00 (+1d)

75 min

Emerging Nursing Science in Pediatric Critical Care oderators: Martha Curley, USA & Minette Coetze, South Africa

Sleep Disruption and Delirium in Critically III Children, Lourn Beth Kolvos, USA The clinical effectiveness of Dynamic Electronic Tracking and Escalation to reduce Critical care Transfers (the DETECT suby), Certi Sprino, UK Award Presentation Virtual Reception Panelists: Ashleigh Butler, Australia Anne-Sophie Darlington, UK Satoshi Nakagawa, Japan Melissa Platt, South Africa Cases over coffee



COMBRES SCIENTIFIC PROGRAMME 12 - 16 July 2022 (Virtual World Congres													
	Leg	end>>		Workshops			Plenaries		Pro Con debates / Panel discussions / Networking Sessions	Oral Abstracts	Scientific Sessions	Sunrise Sessions	Social Programme
				Time Slot									
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	Kingdom (GMT+1)		Eastern Europe & Istanbul (GMT+3)	New Delhi, India (GMT+5:30	Tokyo, Japan) (GMT+9)	Sydney, Australia (GMT+10)		HALL 1	MALL 2	HALL 3	HALL 4	HALL 5
										JULY 15 - FRIDAY			
				Time Slot									
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	United Kingdom (GMT+1		Eastern Europe & Istanbul (GMT+3)	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)	Sydney, Australia (GMT+10)		HALL 1	HALL 2	HALL 3	HALL 4	HALL 5
22:30 (- 1d) - 23:45 (- 1d)	01:30 - 02:45	06:30 - 07:45	07:30 - 08:41	08:30 - 09:45	11:00 - 12:15	14:30 - 15:45	15:30 - 16:45	75 min	Suntris session: Pediatric PADIS guidelines Moderator: Erwin Ista, Netherlands Pain and Sedation, John Berkenbasch, USA Pelinum and NYS, John Berkenbasch, USA PICU Environment and Early Mobility, John Berkenbosch, USA	Cases over coffee ECS Moderator: Graeme Machiner, Australia Brideing the gap: VY ECMO for traumatic bronchial avoidum, Andrea Piesely, Canado Hypereosinophile: syndrome with multiorgan involvement necessitating VY-ECMO support, Annifer Yee Manig Ju. Ango An old cause of bleeding in a modern day PCU, Ko Hong Andy Kwok, Hong Kong Experience with Trakeodomies of Three Pedatric Patients with COVID-19 on Extracorpore at Id Esoport, Mariam Gobriel, USA	Sumirs session: Social Media and Critical Care Moderators: Vanessa Soones Landotti, Brazil & Alexandra Ferguson, Australia We can all learn together - using social media as a platform for education and training. Miguel Redrigues-Rubio, Spain COVID-19 and harnessing the social media trusiami, Anna Zanin, Italy Being a Pro: How to use social media responsibly, Sopina Kindchadduri, USA	Cases over coffee Neutro Moderator. Arun Bansal, India The Case of the Teenage statue, Gabrielle Scontebury, Borbodos Brain tissue oveyen and intra canial pressure Multimodality Neuromonotronig in Gurshot Wound Pediatric Neud Trauma, Shih Shan Lang Chen, USA Chest Wall Rigidity At set for Your Walthyll, Kambagiri Are the Case of Territor Indication Neutral Epilepsy Syndrome (FirtS), high dose drivel indication Neutral Epilepsy Syndrome (FirtS), high dose of William Multimodality Neurobjeck Multipart Syndrome as complications. Neurobjeck Multipart Syndrome as complications. Neurobjeck Multipart Syndrome as complications. Albuquerque, UK	Sunités session: PAUCC2 Moderators: Guillaume Emeriaud, Canada, Robinder Khemani, USA, Volanda Lopez Fernandez, Spain Methodology of PALIC-22, Norayan Iyer New concepts in defining PABDS, Steve Shein, USA PARDS in Resource Limited Settings, Brenda Morrow, Sunth Africa Informatics and Data Section of PARDS, Prakadeshwari Apigaregar, USA Roberton, USA Future directions in PARDS each USA Future directions in PARDS sealed, Yolanda M. López- Fernández, Spain
23:45 (- 1d) - 00:00	02:45 - 03:00	08:00	08:45 - 09:00	10:00	12:15 - 12:30	15:45 - 16:00	16:45 - 17:00	15 min			BREAK		
00:00 - 01:20	03:00 - 04:20	08:00 - 09:20	09:00 - 10:20	10:00 - 11:20	12:30 - 13:50	16:00 - 17:20	17:00 - 18:20	80 min	Educational Models Moderator: Sarah Wright, Australia	Quality and Safety Moderator: Rik De Decker, South Africa	Liver / GIT Moderator: Chengsi Ong, Singapore	Global PICU Perspectives 1 Moderator: Charlyne Kilba, Ghana	Sepsis 2 Moderator: Swee Fong Tang, Malaysia
00:00 - 00:20	03:00 - 03:20	08:00 - 08:20	09:00 - 09:20	10:00 - 10:20	12:30 - 12:50	16:00 - 16:20	17:00 - 17:20	20 min	Simulation educational philosophies David Grant, UK	Managing critically ill or injured children by remote - telemedicine approaches Ting Kendrick, Australia	Should we revise energy estimation equations? Chengsi Ong, Singapore	Developing PICU in Ghana - are we crazy? Charlyne Kilba, Ghana	Paediatric sepsis - A global perspective Niranjan Kissoon, Canada
00:20 - 00:40	03:20 - 03:40	08:20 - 08:40	09:20 - 09:40	10:20 - 10:40	12:50 - 13:10	16:20 - 16:40	17:20 - 17:40	20 min	Simulation training - from competence to building capability Sarah Wright, Australia	Quality and safety in critical care Elizabeth Molyneux, UK	The role of liver transplantation in acute liver failure Kholid Shariff, UK	Balancing "Western" and traditional medicine in the PICU Michael Canarie, USA	DNA viremia in sepsis Mark Hall, USA
00:40 - 01:00	03:40 - 04:00	08:40 - 09:00	09:40 - 10:00	10:40 - 11:00	13:10 - 13:30	16:40 - 17:00	17:40 - 18:00	20 min	Hocus- pocus - how do we ensure competency for point of care skills Jonny Wilkinson, UK	Dealing with disasters Gail Annich, Canada	Short gut syndrome - how short can you go? Ingo Jester, UK	Oxygen monitoring and provision in LICs Trevor Duke, Australia	Fungal sepsis in PICU Sainath Raman, Australia
01:00 - 01:20	04:00 - 04:20	09:00 - 09:20	10:00 - 10:20	11:00 - 11:20	13:30 - 13:50	17:00 - 17:20	18:00 - 18:20	20 min	Models of teaching we tested during the pandemic and their use in the future of Pediatric Critical Care education Briseida Mema, Canada	Risk assessment - lessons from the mountains Rik De Decker, South Africa	The gut microbiome - what does it mean and does it really matter? Lauren Sorce, USA	Management of envenomation in resource-limited settings Hans-Joerg Lang, Germany	Tropical infectious diseases in PICU Swee Fong Tang, Malaysia
01:20 - 01:45	04:20 - 04:45	09:20 - 09:45	10:20 - 10:4	11:20 - 11:45	13:50 - 14:15	17:20 - 17:45	18:20 - 18:45	25 min			BREAK		
									Oral Abstracts Presentations Oral Abstracts Presentations Addervators: Intilhob Zejuralish, UK & Louise Kelly, UK Physiotherapist' decision-making on paediatric interoble care: Processes and Influences; James Shilurka, UK Despois in importantiation of a cognitive animomorphic presentation of a predictable predi	Oral Abstracts Presentations The lung pallOS Moderator: Yolanda Upper-Fernández, Spain Prevalence of Paediatric Acute Respiratory Ostress Syndrome (patios) in a textury academic paediantic intensive care unit, (patios) in Acute Acute Respiratory Ostress Syndrome (patios) in Acute Acute Respiratory Ostress Syndrome (patios) in Acute Acute Acute Acute Acute Acute (patios) in Acute Acute Acute Acute Acute (patios) in Acute Acute Acute Acute (patios) in Acute Acute (patios) in Acute Acute (patios) in Acute (patios)	Oral Abstracts Presentations Covid and MSSC. Covid and MSSC. Addictator: Ann Addict Brown, USA. Predictive Factors for PICU Admission in Patients with MIS-C, Adalshi Aberbam, USA. Clinico Jabora, USA. Control Mallay (Internation) principal male second waves. Crin India, Villay Komer, India. Pedataric COVID-2 M Mortally, Proceeded Challeness from Processor. Processor. Control Jabora, USA. Clinico Jabora, USA. Control Jabora, USA. Clinico Jabora, USA. Control Jabora, USA. Clinico Jabora,	Oral Abstracts Presentations Global health. Abana Global health Moderators. John Applich, Ghana Factors associated with discharge against medical advice among children treated for suspected or proven infections at standing and the standard of the proving and the standard of the standar	Oral Abstracts Presentations Chinical scores, tools and algo Moderator. Lincola Solomon, South Africa Online rapid access intelligent algorithms guiding treatment of critically all distincts in general hospitals awaiting intensive care rectivable Biological by page between 10-5 and PRU. Validation of a Clinical food to Predict I would be New Dec
01:45 - 02:30	04:45 - 05:30		10:45 - 11:34	11:45 - 12:30	14:15 - 15:00	17:45 - 18:30	18:45 - 19:30	45 min	Espering and supporting improcess or precisions interruly formation of critical care clinicians through medical humanities, Catherine Provide, Conedia humanities, Catherine Provide, Conedia		vectors c CUUL-19 Mortain; runs-schei Chaineige from Health Recount Disputh, Çee Mirande Miranell, indicated Four months physical; perplosacid; and neurocognitive control of the County of the County of the County Cludien MAS C, all en CRU alemiston; a national prospective control study, Maries Ottae, Netherlands Critical Progression, Risk Restors and Survival in MIS-C amazon experience, Emmerson C. F. De Farles, Brazil	Where there is no paediatic internalists: Building critical care capacity and implementing a pandemic response learn in capacity and implementing a pandemic response tearn in Essential energiency and critical clare and 03-supply in low resource settings from an energy perspective, Welfer Commercil, Germany Geographic Variation of the Childhood Opportunity Index Among Hospitalized Children & Multicenter, Retrospective Cohort Study, Anjall Gerg, USA	Validation of Pedratic Organ Systematics Security and a Validation of Pedratic Organ Systematics Secure in Children with Bloodculura Proven infection—a Skindon Projective dispersion of the Children Secure Security of the dispersion of the Children Secure Secure Security secured for seption and mission to the Emergrang Department, Partical Galfornia, Australia Effectiveness of withdrawal management algorithms in pediatric intensive care. A systematic review and meta- analysis, Bo Macdonald, Switzerland



WFPICCS 2022 - 11th Congress of the World Federation of Pediatric Intensive & Critical Care Societies

CONGRESS SCIENTIFIC PROGRAMME

12 - 16 July 2022 | Virtual World Congress Pro Con debates / Panel discussions / Networking Sessions Plenaries Legend>> Workshops Scientific Sessions Time Slot Cape Town & Central Europe us US Pacific Time (GMT-7) Fastern United Kingdom (GMT+1) New Delhi, Tokyo, India Japan (GMT+5:30) (GMT+9) Sydney, Australia (GMT+10) Eastern Time HALL 1 HALL 2 HALL 3 HALL 4 HALL 5 Istanbul (GMT+3) Individualised care in the PICU Moderator: Sarah Wright, Australia 05:30 -06:00 10:30 -11:00 18:30 -19:00 02:30 -12:30 -15:00 -19:30 -11:30 - 12:00 30 min 03:00 13:00 15:30 20:00 Anne-Sylvie Ramelet, Switzerland Plenary 5 How do we make diverse (PICC) teams v Moderator: Lauren Sorce, USA 11:00 -06:00 -13:00 -15:30 -20:00 -30 min 03:30 06:30 13:30 16:00 19:30 20:30 03:30 -06:30 - 11:30 - 12:30 - 14:00 13:30 - 15:00 16:00 -19:30 -20:30 -13:00-13:45 90 min LUNCH BREAK 05:00 17:30 21:00 22:00 05:00 - 08:00 - 13:00 - 14:00 - 15:20 15:00 - 17:30 - 21:00 - 22:00 - 16:20 09:20 14:20 14:00 - 15:20 16:20 18:50 22:20 23:20 80 min 23:20 05:00 - 08:00 - 13:00 -05:20 08:20 13:20 15:00 -21:00 -22:00 -What's new in analgesia and sedation? Sapna Kudchadkar, USA Life beyond PICU, is it ever the same?

Joseph Manning, UK NIV and HFNC - helpful or harmful ? - LMIC considerations

Manu Sundaram, Qatar 14:00 - 14:20 17:30 17:50 20 min resolve it

Erin Paquette, USA
ess - withdrawal and withholding life-sustaining 15:20 21:20 22:20 Fransitioning from acute critically ill to long-term technology 05:20 - 08:20 - 13:20 - 14:20 - 14:40 15:20 - 15:40 21:20 -22:20 -Non-pharmacological approach to pain and distress

Mallory Perry, USA NIV/HFNC - has it helped us? - HIC considerations

Natalie Napolitano, USA 20 min dependent care at home Jane Booth, South Africa treatments
Roxanne Kirsch, Canada 18:10 21:40 22:40 Vinav Bhole, UK PICU outcomes - what to measure and how?

Aline Maddux, USA Drug delivery to the lungs Christopher Newth, USA 15:40 -20 min 14:40 - 15:00 06:00 09:00 14:00 16:00 18:30 22:00 23:00 Rachael Morrison, UK Jasmin Moradi, Canada Sleep and circadian rhythm - what mothers struggle with at 06:00 -09:00 -09:00 - 14:00 -09:20 14:20 15:00 - 15:20 18:30 -22:00 -Preventing and treating delirium in PICU

Deborah Long, Australia 23:00 -Imposter syndrome and beyond
Gillian Colville, UK 20 min 06:20 18:50 22:20 23:20 06:20 - 09:20 - 14:20 - 15:20 - 15:45 16:20 -18:50 -22:20 -23:20 -25 min 06:45 09:45 14:45 16:45 19:15 22:45 23:45 Perspectives / Discussion session: Impact of COVID-19 on Pediatric Critical Care Moderator: Mignon McCulloch, South Africa king the PICU work for the oncology patient Moderator: Asya Agulnik, USA Discussion:
How do we define the role for the ICU team in post-Discussion/debate:
Interdisciplinary team functioning to optimise comfort and discharge care?

Moderator: Karen Choong, Canada research in LMIC Moderators: Ira Cheifetz & Lauren Sorce, USA safety Moderator: Rhian Isaac, UK Life-Supporting Therapies, Reut Kossif Lerner, Israel
PEWS, Sherry Johnson, USA
NIV, Asya Agulnik, USA
End-of-Life Care and Ethics, Alon Dovidson, South Africa
Sepsis, Dilanee Sangaran, UK Debbie Long, Australia Joseph Manning, UK Aline Maddux, USA Debert Groham, USA Sainath Raman, Australia Krishnan Kanthimathinathan, UK Jan Hau Lee, Singapore Mavilde Pedreira, Brazil Anupama Yerra, India Challenges in staff related to COVUD pandemic related to all levels of staff, *Elizabeth Broden, USA* Challenges to new variants and other miscellaneous COVID Issues, *Mignon McCulloch, South Africa* 06:45 -09:45 - 14:45 - 15:45 - 17:00 16:45 - 18:00 19:15 -22:45 - 23:45 -75 min 01:00 (+1d)



		rld Congress

Legend>> Workshops Plenaries Pro Con debates / Panel discussions / Networking Sessions Oral Abstracts Scientific Sessions	
US Pacific US United Eastern Kingdom (GMT-27) (GMT-2	HALL 4 HALL 5

										JULY 16 - SATURDAY			
				Time Slot	t					JULI 10 - SMIUNDAY			
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	United Kingdom (GMT+1)	Cape Town & Central Europe (GMT+2)	Eastern Europe & Istanbul (GMT+3)	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)	Sydney, Australia (GMT+10)	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5
22:30 (- 1d) - 23:45 (- 1d)	01:30 - 02:45	06:30 - 07:45	07:30 - 08:45	08:30 - 09:45	11:00 - 12:15	14:30 - 15:45	15:30 - 16:45	75 min	Making best use of limited resource to optimise quality and safety Moderator:	Cases over coffee Renal 1 crafting Moderators: Mignan McCulloch, South Africa & Intikhab Zofuralba, V. Sutut a small ventricular septal defect, Andrea Pisesky, Canada Hearthreaking Hemorrhage, Neurogenic cardiomyopathy in a pediatric patient with intracranial hemorrhage, Anna Grindy, USA Salmonella typhi induced Haemolytic Uremic Syndrome with Rhabdomyolytis, Josephine Jim, IVI. Neonatal Cardace Failure — Beyond the Braadigm', Kathryn Holliday, UK Nephrogenic diabets: insipalus with new onset diabetic ketoacidosis in a child-challenges in fluid and electrolyte management, Yu-shon Tseng, USA	Sumise session: Innovation in Paedistric Critical Care – a global perspective Moderator: Andrew Argent, South Africa Mark Ansermino, Loganda Data Santorino, Loganda Sudesh Sivarosus, South Africa Briseyda Morales Traci Wolbrink, UK	Cases over coffee Mixicel anaeous Moderator, Fenny Shidhiko, Nomibio To Bleed on rota Bleed. A Case Presentation on Dieulafoy Lesions, Anja Greeves, Borbodos Bronchoulmonary Infection by Lophomonas bitatrum in a pediatric patient with cancer, First report in Mexico, yose Miguel Mijorar Tobics, Mexico The Tale of the Swolenie Roy, Kim Alice Morris, Barbados Myoutis- Myasthenia Gravio Civerlap Syndrome: A rare pediatric case, Melisso Pevelock, USA	Sunrise session: Clinical use of lung ultrasound for physiotherapy Moderator: Georgie Pitimolas, Australia Comeron Greenland, Australia Georgie Pitimolas, Australia
23:45 (- 1d) - 00:00	02:45 - 03:00	07:45 - 08:00	08:45 - 09:00	09:45 - 10:00	12:15 - 12:30	15:45 - 16:00	16:45 - 17:00	15 min			BREAK		
00:00 - 01:20	03:00 - 04:20	08:00 - 09:20	09:00 - 10:20	10:00 - 11:20	12:30 - 13:50	16:00 - 17:20	17:00 - 18:20	80 min	ECMO Moderator: Matteo Di Nardo, Italy	Family Care Moderator: Gillian Colville, UK	Combined organ systems Moderator: David Kloeck, South Africa	Pharmacology - Drug therapy in the PICU Moderator: Michaela Waak, Australia	End of life care Moderator: Satoshi Nakagawa, Japan
00:00 - 00:20	03:00 - 03:20	08:00 - 08:20	09:00 - 09:20	10:00 - 10:20	12:30 - 12:50	16:00 - 16:20	17:00 - 17:20	20 min	ECMO for cardiac arrest <i>Tim Jones, UK</i>	'Footprints for Sam' Melissa Platt, South Africa	Burden of paediatric trauma across the globe Shruti Agrawal, UK	Genetic diversity and pharmacotherapy Collet Dandora, South Africa	Withdrawing and with-holding life-sustaining therapy - ethical and practical considerations Fiona Miles, New Zealand
00:20 - 00:40	03:20 - 03:40	08:20 - 08:40	09:20 - 09:40	10:20 - 10:40	12:50 - 13:10	16:20 - 16:40	17:20 - 17:40	20 min	Anticoagulation controversies Gail Annich, Canada	Parental and family mental health/wellness - who's responsibility are they? Gillian Colville. UK	Gun violence in children Sebastian Van As, South Africa	Best practice management of seizures and status epilepticus in PICU- global approach Michaela Wook, Australia	Determining brain death - criteria and considerations Matthew Kirschen, USA
00:40 - 01:00	03:40 - 04:00	08:40 - 09:00	09:40 - 10:00	10:40 - 11:00	13:10 - 13:30	16:40 - 17:00	17:40 - 18:00	20 min	Pharmacology considerations Michele Cree, Australia	What is happening in the home? -How to prevent readmissions related to social determinants of health Loretta Scaini-Clarke, Australia	Burns in children David Kloeck, South Africa	What drugs are available to support the heart across the world? Parvathi Iyer, India	Barriers to organ procurement Omer Aziz, UK
01:00 - 01:20	04:00 - 04:20	09:00 - 09:20	10:00 - 10:20	11:00 - 11:20	13:30 - 13:50	17:00 - 17:20	18:00 - 18:20	20 min	ECMO in COVID-19 and global outcomes Matteo Di Nardo, Italy	Managing anxiety in families and children with repeat PCU admissions Teresa Campbell, New Zealand	Rehabiltation after severe trauma Brenda Morrow, South Africa		Living-related organ donation - providing support when it doesn't work Satoshi Nakagawa, Japan
01:20 -	04:20 -	09:20 -	10:20 - 10:45	11:20 -	13:50 -	17:20 -	18:20 -	25 min		Teresa Campbell, New Zealana	BREAK		Satusni wakagawa, Japan
01:45	04:45	09:45	10.20 - 10.43	11:45	14:15	17:45	18:45	23 111111	Oral Abstracts Presentations	Oral Abstracts Presentations	Oral Abstracts Presentations	Oral Abstracts Presentations	Oral Abstracts Presentations
01:45 - 02:30	04:45 - 05:30	09:45 - 10:30	10:45 - 11:30	11:45 - 12:30	14:15 - 15:00	17:45 - 18:30	18:45 - 19:30	45 min	Global health 2 Moderator: Charlyne Killbo, Ghana Identifying Foundational Topics for Inclusion in a Pediatric Citical Care Curriculum for Resource-Limited Settings via a Depth Study, Mary Uthinic Pediatrics, USA Ten Years and Three Countries, Budding Sustainable Low Middle Income Country Pediatric Citical Care Medicine Capacity with High Yield Pediagog (2011-2021), Sean G. The Global Impact of ReddisCl. – a Healthiag Analysis, Sean S. The unnet demand for critical care at a quaternary paediatric Intensive care in South Africa – a study with hope, Emmis Clorence, South Africa – a study with hope, Emmis Clorence, South Africa – a study with hope. Emmis	The heart Moderator: Jacqueline Ong, Singapore Interdisciplinary assessment of quality of Dying and Death in a Pediatric Cardiac Intendes Care Unit during the COVID-19 Pandemic, Rotle M. Myonibon, USA Restrictives us Sanderd transfluoris strategy for pediatric cardiac extraceoperal life support patients single center certifications study. Ander Gorde Gierric, Center Effect of red blood cell storage time in pediatric cardiac surgical patients a subgroup analysis of the ABC-PICU randomized controlled trial. Sophie M Morrin, Canada Monitoring reintublation rates following in-theaster excludion after congenital cardiac surgery, Sworoep Arghody, UK	Combined organ dysfunction Moderator: Area Bonsol, India Organ Dysfunction and Complex Chronic Conditions in Citically ill Children, Crystal Checke, USA Pediatric Outcomes on Extracorporeal Membrane Outgeartian According to Social Determinants of Health; A. Single Center Experience, Force Altrodeh, USA Progressive Multiporgan Organ Dysfunction in Pediatric Continuous Renal Replacement Therapy Patients, Someer Thoules, USA Facility Social Continuous Renal Replacement Therapy Patients, Someer Kiddishirit; Intracranial Hypertension Oose Response and Outcome in Childrood Saim Trauma, Tay Yan M. Lo, UK He incidence of missed organ domation opportunities in Pediatric Intensive Care Unit (PICU) in Saidla Arabia, Yasser Mohammer Kazzaz, Saudi Arabia, Yasser	Rehab comfort Moderator: Cintia Johnston, Brazil Pain and sedation management and monitoring in pediatric	Post PICU outcomes Moderator: Alexandra Ferguson, Australia A two-year review of functional outcomes at PICU discharge in haemato-oncology children at a tertury oncology centre in Hong Kong, Koren Ko Yan Leung, Hong Kong A Coro-Outcome Measures set for Pedelatric Critical Care, Neeth P. Pinto, USA The Caring Intends Soldy Corollogy Committee of Perceptions of Best Soldy Corollogy Soldy Perceptions of Percep
													a low middle income country, Shoolb Bhatti, Pokiston



Workshops

Legend>>

			12 - 16 July 2022 Virtual World Congress			
	Plenaries	Pro Con debates / Panel discussions / Networking Sessions		Scientific Sessions	Sunrise Sessions	
Now Dollhi	Toloro Sudnov					

				Time Slot									
US Pacific Time (GMT-7)	US Eastern Time (GMT-4)	United Kingdom (GMT+1)	Cape Town & Central Europe (GMT+2)	Eastern Europe & Istanbul (GMT+3)	New Delhi, India (GMT+5:30)	Tokyo, Japan (GMT+9)	Sydney, Australia (GMT+10)	Duration	HALL 1	HALL 2	HALL 3	HALL 4	HALL 5
02:30 - 03:00	05:30 - 06:00	10:30 - 11:00	11:30 - 12:00	12:30 - 13:00	15:00 - 15:30	18:30 - 19:00	19:30 - 20:00	30 min	Plenary 6 Climate change, health and the future for our children Moderator: Anna Gunz, Canada Anthony Costello, UK & Marina Romanello, UK				
03:00 - 03:30	06:00 - 06:30	11:00 - 11:30	12:00 - 12:30	13:00 - 13:30	15:30 - 16:00	19:00 - 19:30	20:00 - 20:30	30 min	Plenary 7 The place for paediatric critical care in Africa Moderator: Satoshi Nakagawa, Japan Andrew Argent, South Africa				
03:30 - 05:00	06:30 - 08:00	11:30 - 13:00	12:30 - 14:00	13:30 - 15:00	16:00 - 17:30	19:30 - 21:00	20:30 - 22:00	90 min			LUNCH BREAK		
05:00 - 06:20	08:00 - 09:20	12-00	14:00- 15:20	15:00 - 16:20	17:30 - 18:50	21:00 - 22:20	22:00 - 23:20	80 min	Giobal PICU perspectives: Improvisational technologies for implementing PICU care in LICs Moderator: Peter Nourse, South Africa	Caring for the Carera 2 Moderator: Andrew Bush, UK	The Kidney 2 Moderator: Mignon McCulloch, South Africa	The Brain Moderator: Michele Mills, USA	Telemedicine Moderator: Rik De Decker, South Africa
05:00 - 05:20	08:00 - 08:20	13:00 - 13:20	14:00 - 14:20	15:00 - 15:20	17:30 17:50	21:00 - 21:20	22:00 - 22:20	20 min	14:00 - 14:16 (GMT+2) Oxygen delivery Sebastian Gonzalez-Dambrauskas, Uruquay	Nurturing and growing PICU leadership Elaine Gilfoyle, Canada	Conservative management of AKI Beatrice Nyann, Ghana	Severe TBI management guidelines - where are we two years later? Robert Tasker, USA	Remote and robotic technology for teleconsults Luis Landry, Argentina
05:20 - 05:40	08:20 - 08:40	13:20 - 13:40	14:20 - 14:40	15:20 - 15:40	17:50 - 18:10	21:20 - 21:40	22:20 - 22:40	20 min	14:16 - 14:32 (GMT+2) Dialysis Peter Nourse, South Africa	Human factors in PICU - physical, emotional, cognitive	What is the ideal CRRT in the PICU setting? Kevin Plumpton, Australia	Brain injury monitoring Anthony Figaji, South Africa	Medicolegal considerations in telemedicine- who carries patient responsibility? Christina Harry, Scotland
05:40 - 06:00	08:40 - 09:00	13:40 - 14:00	14:40 - 15:00	15:40 - 16:00	18:10 - 18:30	21:40 - 22:00	22:40 - 23:00	20 min	14:32 - 14:48 (GMT+2) Cardiac support: Getting fluid decisions right Suchitra Ranjit, India	Deanna Behrens, USA	Renal angina Stuart Goldstein, USA	Non-pharmacological approach to dystonia Helen Mercer, UK	Telemedicine procedures - the CathChat experience Rik De Decker, South Africa
06:00 - 06:20	09:00 - 09:20	14:20	15:00 - 15:20	10:20	18:30 - 18:50	22:00 - 22:20	23:00 - 23:20	20 min	14:48 - 15:04 (GMT-2) Diagnosis and monitoring Roberto Jabornisky, Argentina 15:05 - 15:20 (GMT-2) Nutrition support Jarge Antonio Coss-Bu, USA	Dealing with public antagonism and violence Andrew Bush, UK	Saving young lives in Africa Mignon McCulloch, South Africa	Pharmacological approach to dystonia <i>Michele Mills, USA</i>	Al and Machine Learning for Clinical Prediction Tellen Bennett, USA
06:20 - 06:45	09:20 - 09:45	14:20 - 14:45	15:20 - 15:45	16:20 - 16:45	18:50 - 19:15	22:20 - 22:45	23:20 - 23:45	25 min			BREAK		
06:45 - 07:45	09:45 - 10:45	14:45 - 15:45	15:45 - 16:45	16:45 - 17:45	19:15 - 19:45	22:45 - 23:45	23:45 - 00:45 (+1d)	60 min	Gosing Session & Plenary 8 15:45 - 16:15 Gosing 16:15 - 16:45 Plenary 8 The changing face of PICC in the 21st century Moderator: Brends Morrow, South Africa Ann Thompson, USA				